# SDR FDEA201904280950

- Difficulty date: April 28, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AT STATION Y = 595 EXISTING REPAIR FOUND CRACK PROPAGATE 0.2" IN LENGTH BEYOND THE EXISTING TRIM OUT AREA. CRACK AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AT STATION Y = 595 REPAIR CARRIED OUT AS PER EA 1-5310-T0316295 A PART 3 TITLE : FUSELAGE - MAIN FRAME - LT NLG TRUNNION FITTING CRACK INSPECTION AND REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100. TO CARRY OUT INITIAL ISPECTION AT 1,500 FLIGHT CYCLES AND REPEAT INSPECT EVERY 1,500 FLIGHT CYCLES BY HFEC OR LIQUID PENETRANT METHOD PER SRM 53-10-14-2R TABLE 201 REPAIR 2 FIGURE 202.
